Doctor insights on:
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
Yes, pretty common: I usually start patients on a half-dose to avoid this, then go to the full dose after a day or two. Usually the body adjusts and the jittery feeling fades after a few days. If it's tolerable i suggest sticking with it. If not, tell your doctor, who may lower your dose or try something else. ...Read moreSee 1 more doctor answer
Celexa: Yes, temporary side-effect.Get a more detailed answer ›
I accidentally took one dose to many of my citalopram hydrobromide 40mg and focalinXR 24 hr. 40 mg. I just cut back on my focaln. what should I do. ?
1 extra dose: 1 extra dose should not cause you any serious issues. BUT, you need to be aware of and remember your daily dosing better. Try putting the meds the same place every day, or better yet getting weekly pill dispenser filled weekly, and when the pills are gone, you know you took them. Best wishes. ...Read more
Confir with your Dr.: What is your goal? Never add anything without discussing with your dr. A risk albeit slim of a serotonergic syndrome, discuss with your psychiatrist, be aware of the signs and symptoms. He / she can explain the difference between signs and symptoms. Also discuss all dx's ; rx, escitalopram vs citalopram, all treatment options especially therapy should be included. Therapist-md talk essential! ...Read more
Can I skip tonight's dose of Citalopram? im taking 10mg at night but having to many side effects and seeing if it would ease the side effects.
CAN you? Of course!: But SHOULD YOU stop your medication? That's a different question and perhaps more appropriate. You should never readjust your medications or their doses without checking with your doctor. If the side effects are simply intolerable then, fine but make every effort to contact the physician tout de suite and let them know. They'll want to substitute with something else in all likelihood. ...Read more
My 1st dose of 10mg citalopram causing irregular heart sensations should I be worried and seek medical help?
I took 10 mg of citalopram and stopped it after 1 dose. Today is the 4th day and I am still having anxiety and sleeplessness. When will it stop?
- Talk to a doctor live online for free
- Citalopram missed dose
- Citalopram 80 mg dose
- Citalopram lethal dose
- Ask a doctor a question free online
- Loratadine 20 mg dose
- Will double dose of birth control stop vaginal bleeding
- Why dose my right shoulder close to my neck hurt when i breath in hard?
- Zoloft vs citalopram
- Talk to a neurologist online